MAUDE Adverse Event Report: COVIDIEN SURGICAL LAPRO-CLIP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

COVIDIEN SURGICAL LAPRO-CLIP; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 8886848813
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic cholecystectomy, after dissection of calot¿s triangle and a clip was applied to ligate the cystic duct, poor closure of the clip was identified, and the clip became dislodged.The dislodged clip was immediately removed and replaced with another clip.Adjustment of the ligation strategy was required, thereby extending anesthesia and surgery duration.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LAPRO-CLIP
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer (Section G)
COVIDIEN SURGICAL
60 middletown ave
north haven CT 06473
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key25262989
Report Number1219930-2026-03321
Device Sequence Number9205847
Product Code GCJ
UDI-Device Identifier10884521057661
UDI-Public(01)10884521057661(17)300131(10)N5B1348Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K925602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886848813
Device Catalogue Number8886848813
Device Lot NumberN5B1348Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date05/22/2026
Date Device Manufactured02/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age31 YR
Patient SexFemale